Alert archive / New Mexico / High Wind Warnings in 2006
High Wind Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Jan 1, 2006, 1:41 PM MST. It was in force for 45 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2006, 1:41 PM MST (20:41 UTC)
- Expired
- Feb 15, 2006, 9:06 PM MST
- In force
- 45 days
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 012041 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 141 PM MST SUN JAN 1 2006 ...VERY STRONG AND GUSTY WESTERLY WINDS THIS AFTERNOON OVER CENTRAL AND EASTERN NEW MEXICO... NMZ005-011>013-018-020-021-020100- /O.UPG.KABQ.WI.Y.0001.000000T0000Z-060102T0100Z/ /O.NEW.KABQ.HW.W.0001.060101T2041Z-060102T0100Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 141 PM MST SUN JAN 1 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. SUSTAINED WEST AND NORTHWEST WINDS OF 35 TO 50 MPH WILL PERSIST TODAY BEFORE DIMINISHING LATER THIS AFTERNOON AND EVENING. SOME OF THE STRONGER WIND GUSTS MAY REACH 55 TO 65 MPH. THE STRONGEST WINDS WILL BE FELT ALONG AND SOUTH OF INTERSTATE 40 FROM CLINES CORNERS TO THE TEXAS STATE LINE AND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAINS FROM LAS VEGAS TO CLINES CORNERS. BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY AND DRASTICALLY. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ004-006-007-010-016-017-019-026-020100- /O.CON.KABQ.WI.Y.0001.000000T0000Z-060102T0100Z/ SANGRE DE CRISTO MOUNTAINS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...ROY... CLAYTON...SANDIA PARK/CEDAR CREST...CARRIZOZO...RUIDOSO...ROSWELL 141 PM MST SUN JAN 1 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. SUSTAINED WEST AND NORTHWEST WINDS OF 25 TO 40 MPH WILL PERSIST TODAY BEFORE DIMINISHING LATER THIS EVENING. SOME OF THE STRONGER WIND GUSTS MAY REACH 50 TO 55 MPH. BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY AND DRASTICALLY. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. $$ 16
5 follow-up statements
000 WWUS75 KABQ 151834 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1134 AM MST WED FEB 15 2006 ...STRONG WINDS OVER THE MOUNTAINS AND EASTERN HIGH PLAINS THIS AFTERNOON AND EVENING WILL BECOME EVEN STRONGER TONIGHT INTO THURSDAY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN... .STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE THIS AFTERNOON ACROSS THE HIGHER TERRAIN OF NORTHERN AND CENTRAL NEW MEXICO. AREAS OF BLOWING DUST WILL ACCOMPANY THE STRONG WINDS IN SOME LOCATIONS. THE STRONGEST WINDS ALOFT WILL PASS OVER THE AREA TONIGHT INTO THURSDAY BRINGING GUSTS OVER 60 MPH POSSIBLE ALONG THE EAST SLOPES OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND THE ADJACENT HIGHLANDS. NMZ005-010>012-016-017-026-152300- /O.CON.KABQ.WI.Y.0008.060215T1900Z-060216T0400Z/ /O.CON.KABQ.HW.A.0001.060216T0400Z-060217T0000Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO 1134 AM MST WED FEB 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 PM MST THIS EVENING THROUGH THURSDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 PM MST THIS EVENING THROUGH THURSDAY AFTERNOON. SOUTHWEST WINDS WILL REACH 25 TO 35 MPH WITH GUSTS AROUND 50 MPH BY NOON TODAY ACROSS THE CENTRAL AND SOUTH CENTRAL MOUNTAINS... AS WELL AS THE CENTRAL AND EASTERN HIGH PLAINS OF NEW MEXICO. THE STRONG WINDS WILL PERSIST INTO THIS EVENING. WHILE THERE COULD BE A BRIEF LULL LATE THIS EVENING...WINDS MAY BECOME EVEN STRONGER OVERNIGHT AND PERSIST THROUGH MUCH OF THURSDAY...WITH GUSTS OF 60 OR 65 MPH POSSIBLE. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS INCLUDING INTERSTATE 25 FROM NEAR LAS VEGAS TO RATON. BLOWING DUST WILL BE A PROBLEM. IF YOU SEE AN ADVANCING WALL OF DUST...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ002-004-008-014-152300- /O.CON.KABQ.WI.Y.0008.060215T1900Z-060216T0400Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...GLENWOOD 1134 AM MST WED FEB 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. SOUTHWEST WINDS WILL REACH 25 TO 35 MPH WITH GUSTS AROUND 50 MPH BY NOON TODAY ACROSS THE NORTHERN AND WESTERN MOUNTAINS OF NEW MEXICO. THE STRONG WINDS WILL PERSIST UNTIL PAST DARK...GRADUALLY DIMINISHING AFTER 900 PM. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH PROFILE VEHICLES. $$ 40
000 WWUS75 KABQ 151956 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1256 PM MST WED FEB 15 2006 ...STRONG WINDS OVER THE MOUNTAINS AND EASTERN HIGH PLAINS THIS AFTERNOON AND EVENING WILL BECOME EVEN STRONGER TONIGHT INTO THURSDAY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN... .STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE THIS AFTERNOON. AREAS OF BLOWING DUST WILL ACCOMPANY THE STRONG WINDS IN SOME LOCATIONS. THE STRONGEST WINDS ALOFT WILL PASS OVER THE AREA TONIGHT INTO THURSDAY BRINGING GUSTS OVER 60 MPH POSSIBLE ALONG THE EAST SLOPES OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND THE ADJACENT HIGHLANDS. NMZ001-003-009-015-160300- /O.EXB.KABQ.WI.Y.0008.060215T2000Z-060216T0300Z/ NORTHWEST PLATEAU-UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...ESPANOLA...ALBUQUERQUE... SOCORRO 1256 PM MST WED FEB 15 2006 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THROUGH THE EVENING ACROSS THE RIO GRANDE AND SAN JUAN RIVER VALLEYS. THE STRONG WINDS WILL PERSIST UNTIL DARK...DIMINISHING BY 800 PM. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH PROFILE VEHICLES. $$ NMZ005-010>012-016-017-026-160400- /O.CON.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/ /O.CON.KABQ.HW.A.0001.060216T0400Z-060217T0000Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO 1256 PM MST WED FEB 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 PM MST THIS EVENING THROUGH THURSDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 PM MST THIS EVENING THROUGH THURSDAY AFTERNOON. SOUTHWEST WINDS WILL CONTINUE AT 25 TO 35 MPH WITH GUSTS AROUND 50 MPH THROUGH THIS EVENING ACROSS THE CENTRAL AND SOUTH CENTRAL MOUNTAINS...AS WELL AS THE CENTRAL AND EASTERN HIGH PLAINS OF NEW MEXICO. THE STRONG WINDS WILL PERSIST INTO THIS EVENING. WHILE THERE COULD BE A BRIEF LULL LATE THIS EVENING...WINDS MAY BECOME EVEN STRONGER OVERNIGHT AND PERSIST THROUGH MUCH OF THURSDAY...WITH GUSTS OF 60 OR 65 MPH POSSIBLE. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS INCLUDING INTERSTATE 25 FROM NEAR LAS VEGAS TO RATON. BLOWING DUST WILL BE A PROBLEM. IF YOU SEE AN ADVANCING WALL OF DUST...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ002-004-008-014-160400- /O.CON.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...GLENWOOD 1256 PM MST WED FEB 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS AROUND 50 MPH THROUGH THE EVENING ACROSS THE NORTHERN AND WESTERN MOUNTAINS OF NEW MEXICO. THE STRONG WINDS WILL PERSIST UNTIL PAST DARK...GRADUALLY DIMINISHING AFTER 900 PM. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH PROFILE VEHICLES. $$ 40
000 WWUS75 KABQ 152219 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 319 PM MST WED FEB 15 2006 ...STRONG WINDS OVER THE MOUNTAINS AND EASTERN HIGH PLAINS THIS AFTERNOON AND EVENING WILL BECOME EVEN STRONGER TONIGHT INTO THURSDAY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN... .STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE THIS AFTERNOON. AREAS OF BLOWING DUST WILL ACCOMPANY THE STRONG WINDS IN SOME LOCATIONS. THE STRONGEST WINDS ALOFT WILL PASS OVER THE AREA TONIGHT INTO THURSDAY BRINGING GUSTS OVER 60 MPH POSSIBLE ALONG THE EAST SLOPES OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND THE ADJACENT HIGHLANDS. NMZ006-007-013-018>021-160400- /O.NEW.KABQ.WI.Y.0009.060216T1100Z-060216T2300Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 319 PM MST WED FEB 15 2006 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM MST THURSDAY. SOUTHWEST WINDS WILL BLOW AT 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THROUGH ABOUT 500 PM THIS EVENING...THEN DIMINISH TONIGHT BEFORE INCREASING AGAIN EARLY THURSDAY MORNING. WEST TO SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 50 MPH MUCH OF THURSDAY BEFORE DIMINISHING LATER IN THE AFTERNOON. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH PROFILE VEHICLES. $$ NMZ005-010>012-016-017-026-160400- /O.EXT.KABQ.HW.A.0001.060216T0400Z-060216T2300Z/ /O.CON.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO 319 PM MST WED FEB 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... ...HIGH WIND WATCH NOW IN EFFECT FROM 9 PM MST THIS EVENING THROUGH THURSDAY AFTERNOON... THE HIGH WIND WATCH IS NOW IN EFFECT FROM 9 PM MST THIS EVENING THROUGH THURSDAY AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. SOUTHWEST WINDS WILL CONTINUE AT 25 TO 35 MPH WITH GUSTS AROUND 50 MPH THROUGH THIS EVENING ACROSS THE CENTRAL AND SOUTH CENTRAL MOUNTAINS...AS WELL AS THE CENTRAL AND EASTERN HIGH PLAINS OF NEW MEXICO. WHILE THERE COULD BE A BRIEF LULL LATE THIS EVENING...WINDS MAY BECOME EVEN STRONGER OVERNIGHT AND PERSIST THROUGH MUCH OF THURSDAY...WITH GUSTS OF 60 OR 65 MPH POSSIBLE. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS INCLUDING INTERSTATE 25 FROM NEAR LAS VEGAS TO RATON. BLOWING DUST WILL BE A PROBLEM. IF YOU SEE AN ADVANCING WALL OF DUST...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ001-003-009-015-160300- /O.CON.KABQ.WI.Y.0008.000000T0000Z-060216T0300Z/ NORTHWEST PLATEAU-UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...ESPANOLA...ALBUQUERQUE... SOCORRO 319 PM MST WED FEB 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THROUGH THE EVENING ACROSS THE RIO GRANDE AND SAN JUAN RIVER VALLEYS. THE STRONG WINDS WILL PERSIST UNTIL DARK... DIMINISHING BY 800 PM. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH PROFILE VEHICLES. $$ NMZ002-004-008-014-160400- /O.CON.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...GLENWOOD 319 PM MST WED FEB 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS AROUND 50 MPH THROUGH THE EVENING ACROSS THE NORTHERN AND WESTERN MOUNTAINS OF NEW MEXICO. THE STRONG WINDS WILL PERSIST UNTIL PAST DARK...GRADUALLY DIMINISHING AFTER 900 PM. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH PROFILE VEHICLES. $$ 40
000 WWUS75 KABQ 160228 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 728 PM MST WED FEB 15 2006 ...STRONG WINDS EXPECTED TO INCREASE OVERNIGHT OVER THE MOUNTAINS AND EASTERN HIGH PLAINS... .STRONG WINDS HAVE TEMPORARILY TAPERED OFF THIS EVENING WITH EXCEPTION TO THE WEST CENTRAL MOUNTAINS. WINDS ARE HOWEVER EXPECTED TO INCREASE OVER THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AS WELL AS THE ADJACENT EASTERN SLOPES AND HIGHLANDS AROUND OR AFTER MIDNIGHT AS ANOTHER MID LEVEL JET MAXIMUM APPROACHES FROM THE WEST. THESE ANTICIPATED WINDS COULD BRING ABOUT WIND GUSTS NEARING 60 MPH. NMZ005-010>012-016-017-026-161030- /O.CAN.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/ /O.CON.KABQ.HW.A.0001.060216T0400Z-060216T2300Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO 728 PM MST WED FEB 15 2006 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. A HIGH WIND WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON. SOUTHWEST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS OF 35 TO 40 MPH ARE ANTICIPATED THE REMAINDER OF THE EVENING. THEN WINDS ARE EXPECTED TO INCREASE PAST MIDNIGHT INTO THURSDAY MORNING. THE WINDS WILL BE STRONGEST ACROSS THE CENTRAL AND SOUTH CENTRAL MOUNTAINS...AS WELL AS THE CENTRAL AND EASTERN HIGH PLAINS OF NEW MEXICO. WINDS COULD INCREASE TO 30 TO 40 MPH BY THURSDAY MORNING PERSISTING THROUGH MID DAY. GUSTS OF 60 OR 65 MPH ARE POSSIBLE. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS INCLUDING INTERSTATE 25 FROM NEAR LAS VEGAS TO RATON AND I 40 FROM TIJERAS CANYON TO TUCUMCARI. BLOWING DUST WILL BE A PROBLEM. IF YOU SEE AN ADVANCING WALL OF DUST...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ001-003-009-015-160330- /O.CAN.KABQ.WI.Y.0008.000000T0000Z-060216T0300Z/ NORTHWEST PLATEAU-UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...ESPANOLA...ALBUQUERQUE... SOCORRO 728 PM MST WED FEB 15 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. $$ NMZ002-004-014-160330- /O.CAN.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE...GLENWOOD 728 PM MST WED FEB 15 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. $$ NMZ008-160400- /O.CON.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 728 PM MST WED FEB 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS AROUND 40 MPH THROUGH ABOUT 900 PM ACROSS THE WEST CENTRAL MOUNTAINS OF NEW MEXICO. AFTER 900 PM WINDS WILL LOWER TO 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH PROFILE VEHICLES. $$ NMZ006-007-013-018>021-161030- /O.CON.KABQ.WI.Y.0009.060216T1100Z-060216T2300Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 728 PM MST WED FEB 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM MST THURSDAY. SOUTHWEST WINDS WILL PERSIST AT 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH THIS EVENING AND PAST MIDNIGHT. THEN SOUTHWEST TO WEST WINDS ARE ANTICIPATED TO INCREASE AGAIN BEFORE SUNRISE THURSDAY MORNING. WEST TO SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 50 MPH MUCH OF THURSDAY BEFORE DIMINISHING LATER IN THE AFTERNOON. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH PROFILE VEHICLES. $$ GB
000 WWUS75 KABQ 160406 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 906 PM MST WED FEB 15 2006 ...STRONG WINDS EXPECTED TO INCREASE OVERNIGHT ACROSS THE MOUNTAINS AND EASTERN HIGH PLAINS... .STRONG WINDS HAVE TEMPORARILY TAPERED OFF THIS EVENING WITH EXCEPTION TO THE WEST CENTRAL MOUNTAINS. WINDS ARE HOWEVER EXPECTED TO INCREASE OVER THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AS WELL AS THE ADJACENT EASTERN SLOPES AND HIGHLANDS AROUND OR AFTER MIDNIGHT AS ANOTHER MID LEVEL JET MAXIMUM APPROACHES FROM THE WEST. THESE ANTICIPATED WINDS COULD BRING ABOUT WIND GUSTS NEARING 60 MPH. NMZ008-160515- /O.EXP.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 906 PM MST WED FEB 15 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ NMZ005-010>012-016-017-026-161215- /O.UPG.KABQ.HW.A.0001.000000T0000Z-060216T2300Z/ /O.NEW.KABQ.HW.W.0002.060216T0700Z-060216T2300Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO 906 PM MST WED FEB 15 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH ARE ANTICIPATED THE REMAINDER OF THE EVENING. THEN WINDS ARE EXPECTED TO INCREASE AFTER MIDNIGHT INTO THURSDAY MORNING. THE WINDS WILL BE STRONGEST ACROSS THE CENTRAL AND SOUTH CENTRAL MOUNTAINS...AS WELL AS THE CENTRAL AND EASTERN HIGH PLAINS OF NEW MEXICO. WINDS SHOULD INCREASE TO 30 TO 40 MPH BY THURSDAY MORNING PERSISTING THROUGH MID DAY. GUSTS OF 60 OR 65 MPH ARE POSSIBLE. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS INCLUDING INTERSTATE 25 FROM NEAR LAS VEGAS TO RATON AND I 40 FROM TIJERAS CANYON TO TUCUMCARI. BLOWING DUST WILL BE A PROBLEM. IF YOU SEE AN ADVANCING WALL OF DUST...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ006-007-013-018>021-161215- /O.CON.KABQ.WI.Y.0009.060216T1100Z-060216T2300Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 906 PM MST WED FEB 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM MST THURSDAY. SOUTHWEST WINDS WILL PERSIST AT 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH THIS EVENING AND PAST MIDNIGHT. THEN SOUTHWEST TO WEST WINDS ARE ANTICIPATED TO INCREASE BEFORE SUNRISE THURSDAY MORNING. WEST TO SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 50 MPH MUCH OF THURSDAY BEFORE DIMINISHING LATER IN THE AFTERNOON. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH PROFILE VEHICLES. $$ 49/50
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Jan 1, 3:00 AM MST, 10 hours 41 minutes earlier.
Area forecast discussion, Jan 1, 3:00 AM MST, 10 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST SUN JAN 1 2006 .DISCUSSION...DEWPOINTS HAVE COME UP LAST 24 HOURS PER MODEL PREDICTION OF A LAYER OF LOW LEVEL MOISTURE ASSOCIATED WITH THE CURRENT SYSTEM. THE NAM...WHICH AS BEEN TOO HIGH WITH IT/S SURFACE DEWPOINT FORECASTS LATELY...IS AGAIN WETTER THAN THE GFS IN THE BOUNDARY LAYER FOR THIS AFTERNOON. THE GFS SHOWS THE LOWER LEVELS DRYING OUT OVER THE EAST THIS AFTERNOON...BUT DOES KEEP AN AREA OF HIGHER RH VALUES OVER THE NORTHERN MOUNTAINS. THEREFORE THE FIRE WEATHER WATCH FOR TODAY WILL BE CONVERTED TO A RED FLAG WARNING. NO CHANGE ANTICIPATED TO THE WIND ADVISORY AT THIS TIME. THERE WILL LIKELY BE A FEW SPOTS OVER THE LOWER RIO GRANDE VALLEY/WEST CENTRAL/SOUTHWEST MOUNTAINS THAT APPROACH/EXCEED WIND ADVISORY CRITERIA BUT WITH THE COLD ADVECTION AND MODEL FORECAST OF DECREASING WINDS ALOFT AS THE DAY PROGRESSES WILL NOT ADD THOSE AREAS TO THE EXISTING ADVISORY. NORTHWEST FLOW AND A TIGHT SURFACE GRADIENT TONIGHT MAY KEEP WINDS BLOWING AT FAVORED AREAS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE PLAINS. WILL LEAVE TO LATER SHIFTS TO EXTEND ADVISORY IF NECESSARY INTO THE EVENING HOURS. UPPER RIDGE BUILDS BRIEFLY MONDAY WITH CLOUDS SPREADING FROM WEST TO EAST OVER THE STATE DURING THE DAY. TRIMMED BACK POPS NORTHWEST FOR MONDAY MORNING...BUT KEPT INTACT FOR THE AFTERNOON. HELD ONTO SOME SLGT CHANCE POPS TUESDAY NIGHT NORTHWEST/NORTHCENTRAL WITH APPARENTLY ONE LAST SHORTWAVE. DRY THEREAFTER. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 50 23 53 32 / 20 0 10 20 GALLUP.......................... 51 19 58 29 / 10 0 10 10 GRANTS.......................... 53 19 57 27 / 10 0 5 10 GLENWOOD........................ 60 23 65 29 / 5 5 0 5 CHAMA........................... 40 11 45 19 / 40 5 10 30 LOS ALAMOS...................... 49 23 51 29 / 20 0 5 20 RED RIVER....................... 42 15 44 21 / 40 0 0 10 TAOS............................ 45 10 49 19 / 30 0 0 20 SANTA FE........................ 47 18 51 27 / 10 0 0 5 SANTA FE AIRPORT................ 51 23 53 29 / 10 0 0 10 ESPANOLA........................ 53 16 54 25 / 20 0 5 10 ALBUQUERQUE HEIGHTS............. 55 31 57 34 / 10 0 0 10 ALBUQUERQUE VALLEY.............. 56 24 58 29 / 10 0 0 10 ALBUQUERQUE FOOTHILLS........... 50 28 54 31 / 10 0 0 10 ALBUQUERQUE WEST MESA........... 55 30 58 29 / 10 0 0 10 SOCORRO......................... 61 25 59 30 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 48 25 51 26 / 10 0 0 10 MORIARTY/ESTANCIA............... 54 26 56 24 / 5 0 0 0 CARRIZOZO....................... 59 31 61 27 / 0 0 0 0 RUIDOSO......................... 53 29 58 32 / 0 0 0 0 RATON........................... 56 17 56 22 / 5 0 0 5 LAS VEGAS....................... 54 27 58 33 / 5 0 0 5 ROY............................. 60 27 57 32 / 5 0 0 5 CLAYTON......................... 64 29 59 34 / 0 0 0 0 SANTA ROSA...................... 64 27 63 33 / 5 0 0 0 TUCUMCARI....................... 71 30 67 37 / 0 0 0 0 FORT SUMNER..................... 70 29 67 32 / 0 0 0 0 CLOVIS.......................... 71 36 68 37 / 0 0 0 0 PORTALES........................ 72 35 67 35 / 0 0 0 0 ROSWELL......................... 72 35 71 34 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM THIS EVENING FOR NMZ004-NMZ005-NMZ010- NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018. RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM THIS EVENING FOR NMZ103-NMZ104-NMZ106-NMZ107-NMZ108. WIND ADVISORY UNTIL 6 PM THIS EVENING FOR NMZ006-NMZ007-NMZ019- NMZ020-NMZ021-NMZ026. &&
Hazardous weather outlook, Jan 1, 6:00 AM MST, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST SUN JAN 1 2006 NMZ001>021-026-021300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MST SUN JAN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 600 PM MST THIS EVENING FOR THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE EASTERN PLAINS. SUSTAINED WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE. A RED FLAG WARNING WILL BE IN EFFECT FROM 1100 AM TO 600 PM MST TODAY FOR PORTIONS OF THE RIO GRANDE VALLEY...THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE EASTERN PLAINS. AN ADDITIONAL ONE TO 2 INCHES OF SNOW COULD ACCUMULATE TODAY OVER THE NORTHWEST AND NORTHCENTRAL MOUNTAINS. MOST OF THE SNOW WILL LIKELY FALL AT ELEVATIONS AT OR ABOVE 7000 FEET...WITH GREATER AMOUNTS ENCOUNTERED CLOSER TO THE COLORADO BORDER AND IN THE HIGH PASSES. .DAYS TWO THROUGH SEVEN... SOME BREEZES ARE EXPECTED CENTRAL AND EAST AGAIN MONDAY WITH AN UPTICK IN WINDS ON TUESDAY DUE TO ANOTHER WEATHER DISTURBANCE SCHEDULED TO RACE THROUGH SOUTHERN COLORADO AND NORTHERN NEW MEXICO MONDAY NIGHT AND TUESDAY. SMALL SNOW ACCUMULATIONS ARE POSSIBLE OVER THE NORTHERN MOUNTAINS BY MIDMORNING TUESDAY. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS BY CALLING 1.888.386.7637 OR BY VISITING THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE WEB SITE AND CLICKING ON SUBMIT STORM REPORTS. 99
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 9:17 PM MST | Wind Advisory | ABQ | 21 hr |
Nearby
High Wind Warnings in New Mexico, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.